Proceedings of the Japan Academy, Series A, Mathematical Sciences

Sharpness of parametrices for strictly hyperbolic operators

Haruki Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 4 (1982), 137-140.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516066

Digital Object Identifier
doi:10.3792/pjaa.58.137

Mathematical Reviews number (MathSciNet)
MR664556

Zentralblatt MATH identifier
0519.35047

Subjects
Primary: 58G15
Secondary: 35L25: Higher-order hyperbolic equations

Citation

Yamada, Haruki. Sharpness of parametrices for strictly hyperbolic operators. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 4, 137--140. doi:10.3792/pjaa.58.137. https://projecteuclid.org/euclid.pja/1195516066


Export citation

References

  • [1] Duistermaat, J. J.: Fourier Integral Operators. Courant Institute Lecture Note (1973).
  • [2] Duistermaat, J. J.: Oscillatory integrals, Lagrange immersions and unfolding of singularities. Comm. Pure Appl. Math., 27, 207-281 (1974).
  • [3] Garding, L.: Sharp fronts of paired oscillatory integrals. Publ. RIMS, Kyoto Univ., 12 Suppl., 53-68 (1977).
  • [4] Hirschowitz, A., and Piriou, A.: Propriete de transmission pour les distributions integrals de Fourier. Comm. P.D.E., 4, 113-213 (1979).
  • [5] Yamada, H.: A note on sharpness of some distributions associated with Am-singularity (in preparation).
  • [6] Yamada, H.: Sharpness of parametrices for strictly hyperbolic operators (in preparation).